# SDR DALA2021060403074

- Difficulty date: June 3, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 63,894 hours, 29,356 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Dirty
- Location: Lt Aft Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3270 AFT LEFT DOOR WOULD NOT ARM. CORRECTIVE ACTION: CKEANED PROX SWITCH AND CYCLED DOOR 2 TIMES PER A320 AMM 52-71. OPS CK GOOD. (7300867)
